These thoughts are so bad! Will I ever get better! No matter what I do I get a bad thought. Why is this happening to me!
I feel so evil: These thoughts are so... - Action on Postpar...
Sorry not been on here for a while. I was on olanzapine, that made me very sedated and gained some weight. Then I was on quitipine and they didn't help me at all. I've now been put on an antidepressant and it hasn't helped with the thoughts at all, so not doing great just now. If you are still having intrusive thoughts you should be on an anti psychotic Hun xx
Thanks for reaching out for help. Do you have any doctors appointments where you feel able to speak to someone soon? I know when I was unwell I felt that thoughts were just occurring and they were nothing like me usual thought processes and however horrible they are you unfortunately have no choice in them and no way to stop them so please don't blame yourself.
At this point in time I guess you do not have any choice in your thoughts either. Your thoughts are not you. You are not evil. You are going through a tough time and the best thing you can do is to reach out for professional help. Have you told any care givers how you feel?
If you can manage to do something that you enjoy to distract yourself even something small like a short walk or coffee with friends or even just picking up the telephone to someone who is a good listener or makes you laugh in the mean time that might just break the cycle a bit.
Please keep in touch and let us know how you get on.
Hi Ashley I'm so sorry you're still struggling with these horrible thoughts. As others have said above you are not evil at all, you are just ill, and you can't help these thoughts.
When do you have your next medical appointment? Do you see a mental health worker / nurse regularly? I can't remember what kind of professional support you are receiving? I would contact the professionals who are supporting you as soon as you can and access some support, tell them how much you are struggling and the thoughts you're having.
Are you sleeping? I used to find lack of sleep was a massive trigger in destabilising my mood and thoughts. If you aren't able to sleep a doctor may be able to prescribe some sleeping tablets for a few days.
Take care Ashley, thinking of you X
I see my doctor this Thursday but it's just my regular doctor. He's the doctor that told me he would find a doctor to help me with these issues. I do take medication to help me sleep. Before I was on that I would wake up crying because of these evil thoughts. I need to be on an antipsychotic pill. What kind of medication were you on?
Hi ashley how are you doing the last day it so? I would echo what susannah said. It's really important you see a psychiatrist, a perinatal psychiatrist, who can diagnose you correctly and give you the right medication. The right medication is so important in getting better.
I also think some therapy / mindfulness / cbt might help? It really helped me.
Take care xx
How are you doing, hoping that maybe some of the negative thoughts have lessened? I still feel you should be seeing a psychiatrist rather than just a regular doctor. It's so important you see someone who knows about psychiatric medicine etc. But it's good to hear that you are on an anti psychotic now, and I hope it will help you.
I was on Olanzapine too. It worked well for me, and took away psychotic thoughts. It was quite sedating though but I found that helpful in that it helped me to slow down, and I would go to bed early and sleep well and I think that's so important in managing moods and feeling well. Sleep is so healing I think. I know when I had a disturbed night, and even now, I feel so awful the next day and anxieties and everything are amplified.
Hi ashley so great to hear on this thread and the other one that you're noticing a bit of difference with the meds... so good. Olanzapine which I was on does have weight gain as a side effect... but I have to say I didn't notice it so much just because of the body changes after having my son anyway.
I do hope you continue to feel better and better xx